# SDR UALA2010061002025

- Difficulty date: June 9, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N817UA
- Make and model: Airbus A319-131
- Aircraft serial: 873
- Aircraft time: 40,684 hours, 15,911 cycles
- Engine: Iae V2522A5
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOORBEAM Y254 IS CRACKED ABOUT 2" NEAR CROSSBEAM 35.   MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGED FLOORBEAM SECTION. FABBED NEW SPLICE PLATES AND DRILLED NEW FLOORBEAM. INSTALLED REPAIR PARTS.
